# SDR ZW0A0207203

- Difficulty date: July 8, 2002
- Submitted: July 15, 2002
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53616
- Aircraft time: 9,079 hours, 4,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 408822101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY OVERHEAD LIGHTS WERE INOPERATIVE AT ROW 19 AND 22.  REPLACED THE BATTERIES IN THE BATTERY PACK.  CHECK-C 3-23-01 STL.  --CLOSED--
